MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SM TI P.C. PORT W/INT.; IMPLANTABLE PORT

BARD ACCESS SYSTEMS SM TI P.C. PORT W/INT.; IMPLANTABLE PORT
Model Number 0602190
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for the one malfunction.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 602190 implantable port allegedly experienced fluid leak.This information was received from one source.The event did not involve a patient as there was no patient contact.The patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
The lot no for the device was provided, therefore a lot history review was performed.The device was returned for evaluation.The investigation is confirmed for the fluid leak and material split, cut or torn issues.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description

Brand Name
SM TI P.C. PORT W/INT.
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9592513
Report Number3006260740-2020-00096
Device Sequence Number16257937
Product Code LJT
UDI-Device Identifier00801741025549
UDI-Public(01)00801741025549
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602190
Device Catalogue Number0602190
Device Lot NumberRECZ3388
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date06/25/2020
Patient Sequence Number1